# SDR SIMA20160429002

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 15,050 hours, 10,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC6703316611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FWD EQUIPMENT COMPARTMENT FLOOR WEB IS CRACKED.  REPAIRED LT SIDE OF FWD EQUIPMENT COMPARTMENT FLOOR WEB IAW ETN-CR-53-099.
